Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
149 kg168 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 149 kg and is 168 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

149 kg168 cm
BMI = kg/m²
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, says inappropriate, random words and shows as the best motor response: extension of the arms and legs (abnormal extension). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
14788SBPDBPmmHgHR 127/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 127/min and a blood pressure of 147/88 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 127/minBP 147/88 mmHg
SI =
4.Medium
E2 / 4+V3 / 5+M? / 6GCS 8?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 8, with E2 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 8E2V3
M =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 120 kg and is 154 cm tall. Calculate the BMI and click the WHO weight category.

120 kg154 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 123 kg and is 177 cm tall. Calculate the BMI and click the WHO weight category.

123 kg177 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 52.8 kg/m²
  2. 2. GCS = 6
  3. 3. SI = 0.86
  4. 4. M = 3
  5. 5. obesity class III
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.